# SDR 04FDEA00584

- Difficulty date: March 5, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: AKC753921
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TAIL CONE LT AFT FRAME FOUND L-ANGLE BRACKET DAMAGED.  FWD TAIL CONE LT AFT FRAME ANGLE BRACKET REMOVED AND REPLACED AS PER FEDEX EA 1-5340-75283 - FUSELAGE - AERODYNAMIC FAIRINGS - FORWARD TAILCONE   ASSEMBLY - CLIP FABRICATION
